# SDR CALA2013100291663

- Difficulty date: September 27, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 41,505 hours, 17,232 cycles
- Engine: Iae V2522A5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 775C000004
- Part serial: 78
- Condition: Faulty
- Location: Cabin Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT HOT AIR FAULT.  REPLACED IAW AMM 21-63-34 TESTED, NO FAULTS NOTED, OPERATIONS CHECKED GOOD.
